# SDR RAIA00702031

- Difficulty date: February 22, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 20,632 hours, 17,872 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 138386928
- Condition: Unknown
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 5526 - STL - ON APPROACH BROUGHT GEAR DOWN, LEFT MAIN FAILED TO SHOW DOWN AND LOCK.  CYCLED GEAR ON SECOND ATTEMPT, GEAR SHOWED DOWN AND LOCK.  MAINTENANCE REMOVED AND REPLACED THE NR 1 MLG DOWNLOCK PROX SWITCHES.  OPS CHECK GOOD.
